MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG PS CEM FEM W/LUGS RT SZ5; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SIG PS CEM FEM W/LUGS RT SZ5; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 1960-75-500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Occupation is unknown as the information for the event is provided by consumer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This complaint is to capture the event reported in (b)(4).On (b)(6) 2017, the physician aspirated 16 ml from the right knee to rule out infection.The physician indicated he did not think the fluid appeared infected.There is no evidence of revision following the right quadricep tendon repair.There is no evidence of confirmed infection within the available medical records.Doi: (b)(6) 2016, doe: (b)(6) 2017, right knee.
 
Event or Problem Description
Additional information received indicated that the patient continued to experience pain in the right pain.Oral medication and continued physical therapy were noted as treatment.There was no indication of additional invasive intervention or device revision at this time.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : update 19-apr-2021: the investigation was re-opened upon receipt of additional information.No device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
SIG PS CEM FEM W/LUGS RT SZ5
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11392286
Report Number1818910-2021-03980
Device Sequence Number3256861
Product Code JWH
UDI-Device Identifier10603295075493
UDI-Public10603295075493
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number1960-75-500
Device Catalogue Number196075500
Device Lot NumberC35045
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/15/2021
Supplement Date Received by Manufacturer04/08/2021
04/14/2021
04/29/2021
Initial Report FDA Received Date03/01/2021
Supplement Report FDA Received Date04/09/2021
04/21/2021
04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR CEMENT; COMPETITOR CEMENT; MBT CEM KEEL TIB TRAY SZ5; PFC SIGMARP STB TB IN 5 12.5; PFC*SIGMA/OV/DOME PAT 3PEG,38; COMPETITOR CEMENT; COMPETITOR CEMENT; MBT CEM KEEL TIB TRAY SZ5; PFC SIGMARP STB TB IN 5 12.5; PFC*SIGMA/OV/DOME PAT 3PEG,38
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight88